| Model Number |
RBYLP0430 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a gastrointestinal (gi) bleed using ruby coil lps, a lantern delivery microcatheter (lantern), and a guidewire.During the procedure, while advancing a ruby coil lp, the ruby coil lp detached from its pusher assembly within its introducer sheath prior to entering the lantern.Therefore, the ruby coil lp was removed.The procedure was completed using a new lp coil and the same lantern.There was no report of an adverse effect to the patient.